# SDR REXA2016050100664

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 19,994 hours, 12,804 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Sense Line
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN SENSE LINE ASSEMBLY AT CREW BOTTLE HAS LEAK.  R & R OXYGEN SENSE LINE ASSEMBLY IAW AMM 35-13-01-000-803 & 35-13-01-400-803.  CREW OXYGEN TESTED NORMAL.
